Original languageUndefined
Pages (from-to)659-669
JournalInternational Journal of Pure and Applied Mathematics
Volume108
Issue number3
Publication statusPublished - 2016

Cite this

@article{fe003ea9b6974ecda3728dc797abce7e,
title = "The Labor Immigration Control",
author = "A. Lukina and A. Prasolov",
year = "2016",
language = "не определен",
volume = "108",
pages = "659--669",
journal = "International Journal of Pure and Applied Mathematics",
issn = "1311-8080",
publisher = "Academic Publications Ltd.",
number = "3",

}

The Labor Immigration Control. / Lukina, A.; Prasolov, A.

In: International Journal of Pure and Applied Mathematics, Vol. 108, No. 3, 2016, p. 659-669.

Research output

TY - JOUR

T1 - The Labor Immigration Control

AU - Lukina, A.

AU - Prasolov, A.

PY - 2016

Y1 - 2016

M3 - статья

VL - 108

SP - 659

EP - 669

JO - International Journal of Pure and Applied Mathematics

JF - International Journal of Pure and Applied Mathematics

SN - 1311-8080

IS - 3

ER -